# SDR QXEA2013072301199

- Difficulty date: July 23, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 28,496 hours, 29,599 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED NOSE GEAR LIGHT ILLUMINATED INERMITTENTLY DURING CLIMB ABOVE 200 KTS.  SLIGHT VIBRATION FELT IN RUDDER PEDALS WEHN LIGHT WAS ILLUMINATED. AFTER SLOWING BELOW 200 KTS, RED LIGHT DID NOT REAPPEAR. EXECUTED AN ALTERNATE GEAR EXTENSION AT 175 KTS AND ALL INDICATIONS REMAINED NORMAL.  RETURNED TO FIELD.  LANDING UNEVENTFUL. DURING TROUBLESHOOTING OF NLG FOUND PRIMARY LOCK SENSOR  TO BE INTERMITTENT, TO FAILED CONDITION IN PSEU, WHICH LOGGED A FAULT NGLK1 FAILED. REMOVED NGLK1 SENSOR ASSY REF TASK 32-61-06-400-802, REPLACED NGLK1 SENSOR ASSY REF TASK 32-61-06-400-802 PAR 1-3, PAR 4A (1-10 NA HARNESS COMES AS AN ASSY) CW REMAING PAR 4 (11) TO 5 OPERATIONAL TESTS NORMAL. RETURNED TO SERVICE.
